MAUDE Adverse Event Report: COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number G-061949-00
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: a non-volatile random-access memory (nvram) was returned to covidien/ medtronic¿s product analysis.A visual inspection of the returned component was performed, no notable conditions were found.The returned component was installed into a test ventilator for analysis and functionality testing was performed.When the test ventilator was powered on it failed the power on self-test.An investigation was performed and the product analysis technician reported that the root cause was isolated to an electronic component.The event was originally submitted through the asr reporting e2002003 on 2017-04-13.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The original initial report was submitted through the asr reporting e2002003 on 2017-04-13 at the time of filing follow-up reports, asr was discontinued.The initial is being resubmitted through emdr.Device evaluation summary: the medtronic service engineer (se) inspected the device replaced the non-volatile random access memory (nvram).) the ventilator passed all testing per manufacturer specifications and is ready for use.The nvram was returned to medtronic for further evaluation.A visual inspection of the returned component was performed, no notable conditions were found.The returned component was installed into a test ventilator for analysis and functionality testing was performed.When the test ventilator was powered on it failed the power on self-test.An investigation was performed and the product analysis technician reported that the root cause was isolated to an electronic component.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the ventilator did not pass power on self tests.The ventilator was not on a patient at the time of the event.The service engineer replaced the non volatile random access memory (nvram).The ventilator passed self-testing.

Brand Name
760 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key7287721
Report Number8020893-2018-00102
Device Sequence Number13973125
Product Code CBK
UDI-Device Identifier10884521180970
UDI-Public10884521180970
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-061949-00
Device Catalogue NumberG-061949-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2017
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1